# SDR P5CA9801132

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON DIAGONAL BRACE FORWARD LOWER END HAS CHAFE MARKS.  BLENDED PER SRM 54-40-01 FIG 3.  TREATED/PAINT PER SRM 51-10-02.
